Notes on the regular modules
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 693-699
Keivan Mohajer and Siamak Yassemi
University of Tehran, University of Tehran
Abstract : It is a well--known result that a commutative ring $R$ is von Neumann regular if and only if for any maximal ideal $\mathfrak m$ of $R$ the $R$--module $R/\mathfrak m$ is flat. In this note we bring a generalization of this result for modules.
Keywords : von Neumann regular; flat module
MSC numbers : 16E50; 16D60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd